# SDR DXTA2022121976520

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 11,738 hours, 11,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 1728
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: FORWARD EMERGENCY POWER BATT PACK WILL NOT TAKE CHARGE - LIGHTS ARE OUT. // SIGNOFF // REMOVED AND REPLACED THE FWD EMERGENCY BATTERY PACK IAW CB60XLS MM 33-51-01, OPERATIONAL CHECK IS GO0D AT THIS TIME
